# SDR ASAA0280403

- Difficulty date: October 21, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 993746310
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT WING LEADING EDGE CRACKED .5 INCH ON RIB AT FASTENER HOLES AT WING STATION XRS 69.  STOP DRILLED, REMOVED DAMAGE, AND INSTALLED DOUBLER AND SHIM PER SRM 51-10-3.  (M)
